# SDR DALA1236360918

- Difficulty date: May 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1060-1271
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CHAFING MARKS ON MAIN CABIN SEAT TRACK BS 1060-1271 RBL 22.  REMOVED CORROSION.  FABRICATED NEW SEAT TRACK, SPLICE AND INSTALLED AT BS 1031-1309 RBL22 IAW SRM FIG 4F, 51-10-01, 51-10-02.
